# SDR 060016917

- Difficulty date: January 16, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 83,848 hours, 76,505 cycles
- Engine: Pwa JT8D*
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Coalescer Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE RED (CABIN PRESS) WARNING LIGHT ILLUMINATED AND THE CABIN DIFFERENTIAL INDICATED OVER 1000. THE AMBER (CABIN PRESS AUTO FAIL) LIGHT DID NOT ILLUMINATE AND THE MASKS DID NOT DEPLOY. CREW PERFORMED A RAPID DESCENT TO 9000 FEET. BOTH PACKS WERE OPERATING NORMAL THROUGHOUT AND AUTO PRESSURE CONTROL APPEARED TO WORK AT THE LOWER ALTITUDE. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND BROKEN CLAMPS AND A DISCONNECTED DUCT ON THE LT WATER SEPARATOR INLET. THEY RECONNECTED  THE DUCT, REPLACED THE CLAMPS, LEAKED CHECKED THE SYSTEM, AND RETURNED THE AIRCRAFT TO SERVICE.
